# SDR AWXA9800049

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND DENT IN AFT CARGO BAY FRAME BS 727A, RBL 32.  REMOVED DAMAGED AREA, REPAIRED PER SRM 51-70-11.
